Large Convex Cones in Hypercubes

Zoltán Füredi, Miklós Ruszinkó

Research output: Contribution to journalArticle

Abstract

A family of subsets of [n] is positive linear combination free if the characteristic vector of neither member is the positive linear combination of the characteristic vectors of some other ones. We construct a positive linear combination free family which contains (1 - o (1)) 2n subsets of [n] and we give tight bounds on the o (1) 2n term. The problem was posed by Ahlswede and Khachatrian [R. Ahlswede and L. Khachatrian, Cone dependence - a basic combinatorial concept, Preprint 00-117, Diskrete Strukturen in der Mathematik SFB 343, Universität Bielefeld, 2000] and the result has geometric consequences.

Original languageEnglish
Pages (from-to)283-284
Number of pages2
JournalElectronic Notes in Discrete Mathematics
Volume21
DOIs
Publication statusPublished - Aug 1 2005

    Fingerprint

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this